MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR 4.0MM SUCT LOPROFILE -EA; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE

DEPUY MITEK LLC US VAPR 4.0MM SUCT LOPROFILE -EA; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Catalog Number 225361
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) ¿ incomplete.The expiration date is not currently available.
 
Event or Problem Description
It was reported by our affiliate that the device could not perform the suction during the arcr surgery on (b)(6) 2018.The surgery was finished without any other problem although it was not reported how the surgery was completed.It was brand new and the first use when the issue occurred.There was less than 30 min.Surgical delay and no harm to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A device history record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
VAPR 4.0MM SUCT LOPROFILE -EA
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7570571
Report Number1221934-2018-51337
Device Sequence Number19327708
Product Code GEI
UDI-Device Identifier10886705009381
UDI-Public10886705009381
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number225361
Device Lot NumberU1708106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1